Unstable periodic wave solutions of Nerve Axion diffusion equationsReportar como inadecuado

Unstable periodic wave solutions of Nerve Axion diffusion equations - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 10 1987, Issue 4, Pages 787-796

Department of Mathematics and Computer Science, California State University, Los Angeles 90032, California, USA

Received 9 September 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Unstable periodic solutions of systems of parabolic equations arestudied. Special attention is given to the existence and stability of solutions.

Autor: Rina Ling

Fuente: https://www.hindawi.com/


Documentos relacionados